# SDR DALA2025011300239

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DENT EXTERNAL SKIN LOCATED BTW FR 11 TO FR 12 AND 14 INCHES ABOVE LH S IDE STR LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN AS PER A319 SRM 53-11-11-300-041. (0756534)
